Alert archive / Florida / Special Weather Statements in 2014

Special Weather Statement, NWS Jacksonville, FL

July 28, 2014Putnam County, Florida

NWS Jacksonville, FL issued this special weather statement at Jul 28, 2014, 4:21 PM EDT for Putnam County, Florida. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 28, 2014, 4:21 PM EDT (20:21 UTC)
Expired
Jul 28, 2014, 4:45 PM EDT
In force
24 min
Issued by
NWS Jacksonville, FL

County Putnam County, FL

The radar

The Jacksonville radar (KJAX), 74 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 8.4 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2014-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1345 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2014-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1345 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
1032 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

902 
WWUS82 KJAX 282021
SPSJAX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
421 PM EDT MON JUL 28 2014

FLZ032-037-282045-
CLAY-PUTNAM-
421 PM EDT MON JUL 28 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CLAY AND PUTNAM
COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 445 PM
EDT...

AT 421 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 8 MILES NORTHWEST OF BOSTWICK...MOVING
EAST AT 20 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND BOSTWICK THROUGH 445 PM EDT. EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2990 8161 2977 8155 2969 8156 2976 8181
      2990 8178
TIME...MOT...LOC 2021Z 279DEG 22KT 2983 8173

$$

ZIBURA

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Jul 28, 2:46 PM EDT, 1 hour 35 minutes earlier.

Area forecast discussion, Jul 28, 2:46 PM EDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
246 PM EDT MON JUL 28 2014

...HEAT ADVISORY WITH A SLIGHT RISK OF SEVERE TSTORMS...

.SHORT TERM...THIS AFTN AND TONIGHT...

SMALL QUICK MOVING SHOWERS WILL CONTINUE TO PUSH EAST ACROSS NORTHEAST
FL THROUGH THE EARLY EVENING WITH A RECENT INCREASE IN TSTORM ACTIVITY
NOTED WITH THE WEST COAST SEA BREEZE STARTING TO SHIFT INLAND OVER
THE SUWANNEE RIVER VALLEY. STORMS OVER FL WILL BE CAPABLE OF PRODUCING
GUSTY WINDS OF 30-40 MPH AS WELL AS FREQUENT LIGHTNING AS THEY
TRACK OFF TOWARD THE EAST AROUND 20 MPH.

JUST NORTH OF THE ALTAMAHA RIVER BASIN SHOWERS AND ISOLD TSTORMS
STARTED TO BREAK OUT AHEAD OF AN APPROACHING FRONTAL ZONE. THIS
ACTIVITY IS EXPECTED TO INCREASE IN COVERAGE AND INTENSITY AS IT
NEARS THE ALTAMAHA RIVER BASIN THROUGH 00Z...WITH A GRADUAL
DECREASE IN COVERAGE AND INTENSITY THROUGH THE NIGHT AS SHEARED
OUT PRE- FRONTAL DYNAMICS AND MOISTURE SHIFT SOUTHWARD OVER NE FL.
THE LIMITING FACTOR FOR CONVECTION TODAY AND TONIGHT IS DEEP LAYER
MOISTURE...AND THUS CONTINUED TO CAP RAIN CHANCES IN THE 30-40%
RANGE FOR MOST AREAS THROUGH TONIGHT EXCEPT FOR A SWATH OF 50-60%
NEAR THE ALTAMAHA RIVER BASIN THIS EVENING. GIVEN THE PRESENCE OF DRY
POCKETS IN THE LOW/MID LEVELS AND INCREASED SHEAR...THERE REMAINS
A SLIGHT CHANCE OF SEVERE STORMS CAPABLE OF PRODUCING STRONG
DOWNBURSTS AND EVEN HAIL ESPECIALLY ACROSS SE GA LATE THIS AFTN
INTO THE EARLY EVENING HOURS. A FEW STRONG CELLS WILL ALSO BE
POSSIBLE OVER NE FL THROUGH THE LATE AFTN.

HEAT INDICES RANGED FROM GENERALLY BETWEEN 105-110 DEG THIS AFTN...WITH
A DRY BULB READING OF 100 DEG AT WAYCROSS TO EVEN 95 DEG AT SSI UNDER
A VERY WARM AND BREEZY WEST WIND. THE HEAT ADVISORY LOOKS REASONABLE
AND WILL LEAVE IN PLACE THROUGH 7 PM EDT. DRIER AIR WILL FILTER IN
FROM THE NW TRAILING THE FRONT TONIGHT OVER OUR EXTREME NW GA
ZONES NEAR HAZLEHURST AND PLANT HATCH WITH DEW PTS IN THE MID/UPPER
60S BY DAYBREAK TUE...BUT TEMPS WILL REMAIN RATHER WARM WITH MINS
IN THE LOW/MID 70S INLAND TO UPPER 70S RIVER/COAST UNDER PARTLY TO
AT TIMES MOSTLY CLOUDY SKIES THE FRONTAL BOUNDARY PRESSES
SOUTHWARD OVER THE FORECAST AREA.

TUESDAY THROUGH THURSDAY...

THE COLD FRONT WILL BECOME QUASI-STATIONARY OVER NORTHERN FLORIDA ON
TUESDAY. SIGNIFICANTLY DRIER MID TO UPPER LEVEL AIR NORTH OF THIS
FRONT WILL BRING AN END TO PRECIP ACROSS SOUTHEAST GEORGIA. MOISTURE
LEVELS WILL REMAIN SUFFICIENT ALONG AND SOUTH OF THIS BOUNDARY TO
SUPPORT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. THE HIGHEST
CHANCES WILL BE SOUTH OF A LINE FROM GAINESVILLE TO ST AUGUSTINE.
UPPER LEVEL SUPPORT WILL BE GREATLY LACKING BUT INSTABILITY AND
MOISTURE WILL BE ADEQUATE FOR PERHAPS AN ISOLATED PULSE STRONG TO
SEVERE STORM ACROSS OUR SOUTHERN ZONES ON TUESDAY. DRY UPPER LEVEL
AIR WILL CONTINUE TO FILTER SOUTH DURING THE DAY AND EVENTUALLY
BRING AN END TO ALL PRECIP CHANCES ACROSS ALL OF OUR ZONES EARLY
TUESDAY EVENING. COOLER TEMPS WILL PREVAIL TUESDAY NIGHT WITH TEMPS
DIPPING DOWN INTO THE MID 60S AT MANY LOCALES WELL
INLAND...PARTICULARLY ACROSS OUR INLAND GEORGIA COUNTIES.

ON WEDNESDAY...ALTHOUGH WEAK CYCLONIC FLOW WILL PREVAIL WITH
BROAD TROUGHING CENTERED OVER THE FORECAST AREA...SIGNIFICANT DRY
AIR IN THE MID AND UPPER LEVELS WILL SUPPRESS ACTIVITY. AS A
RESULT...MOSTLY SUNNY AND DRY CONDITIONS WILL PREVAIL. TEMPS WILL
MAX OUT IN THE LOW TO MID 90S BUT SOME MUCH DRIER AIR WILL MIX
DOWN TO THE SURFACE AND IT WILL NOT BE NEARLY AS HUMID. LOWS
WEDNESDAY NIGHT WILL DROP INTO THE UPPER 60S TO LOWER 70S...A
LITTLE BELOW NORMAL...BUT AGAIN NOT NEARLY AS MUGGY AS RECENT
DAYS.

ON THURSDAY...THE SURFACE TROUGH WILL SHIFT TO OUR WESTERN ZONES
AND MOISTURE LEVELS WILL REBOUND SLIGHTLY TO BRING A RETURN TO A
LOW CHANCE OF THUNDERSTORMS...MAINLY ALONG THE ATLANTIC COAST
SEABREEZE AS IT MOVES INLAND DURING THE DAY.

.LONG TERM /FRIDAY THROUGH MONDAY/...

NO CHANGES TO THIS PART OF THE FORECAST AS THE MODELS REMAIN IN
PRETTY GOOD AGREEMENT THAT THE SRN EXTENT OF MID TO UPPER LEVEL
TROUGH ACROSS GA AND THE CAROLINAS WILL SHIFT WESTWARD TO SRN MS
VALLEY WHICH WILL TRANSITION DEEP LAYER MEAN FLOW TO THE SW. AT
THE SAME TIME...MOISTURE LEVELS WILL INCREASE AND TEMPS ALOFT MAY
COOL A COUPLE OF DEGREES. THIS ALL INDICATES A RETURN TO A MORE
UNSETTLED WEATHER PATTERN...ESPECIALLY SAT THROUGH MON WITH THE W
COAST SEA BREEZE THE DOMINATE BOUNDARY HELPING TO FOSTER AT LEAST
SCATTERED DAILY CONVECTION. MAX/MIN TEMPS WILL BE NEAR NORMAL
DURING THIS PERIOD. SOME HEAVIER PRECIP PERIODS WILL BE POSSIBLE
SAT THROUGH MONDAY DUE TO SHORTWAVES ROTATING THROUGH THE BASE OF
THE MID TO UPPER LEVEL TROUGH.

&&

.AVIATION...PREVAILING VFR EXPECTED THIS AFTN AT ALL TERMINALS
WITH MOST CLOUD BASES JUST ABOVE 3 KFT. COULD SEE TEMPO MVFR CIGS
ASSOCIATED WITH SHOWER AND ISOLATED TS ACTIVITY AND ADVERTISED
VCSH ALL ZONES BETWEEN NOW AND 20Z WITH TEMPO MVFR. SSI WILL HAVE
THE BEST CHANCE OF AN EVENING TS AND CONTINUED WITH VCTS AT 22Z.
EAST COAST SEA BREEZE NOT EXPECTED WITH SW WINDS PREVAILING EVEN
AT SSI AND CRG. OVERNIGHT FRONT WILL SHIFT SOUTH OVER THE
TERMINALS AND POSITION NEAR THE FL-GA STATE LINE EARLY TUE
MORNING. THIS COULD BRING SOME LOW STRATUS TO THE FL TAF
SITES...AND FOR NOW INDICATED SCT 1-1.5 KFT IN THE TAFS WITH VCSH
AROUND 07-13Z. BEST CHANCES OF PRECIP TUE WILL BE AT GNV AS THE
FRONT SHIFTS SOUTHWARD THROUGH THE DAY.

&&

.MARINE...SW WINDS WILL REMAIN ELEVATED OVER THE WATERS TONIGHT AS
FRONTAL ZONES SHIFTS SOUTHWARD. WILL CARRY SMALL CRAFT EXERCISE
CAUTION OFFSHORE LEGS WITH A SOLID 15 KTS NEARSHORE. CAPPED SEAS A
3-4 FT OFFSHORE 2-3 FT NEARSHORE BASED ON OFFSHORE FLOW. WINDS
WILL RELAX LATE TUE AS THE FRONT SHIFTS SOUTH OF THE WATERS AND
LIGHT ONSHORE FLOW DEVELOPS WED-FRI WITH EASTERLY FLOW 10-15 KTS.
WINDS VEER SOUTHERLY NEXT WEEKEND AS A LOW DEVELOPS OVER THE GULF
COAST REGION.

RIP CURRENTS: LOW RISK TODAY AND TUE.

&&

.CLIMATE...MORNING LOWS AT ALMA (AMG) AND GAINESVILLE (GNV) SET
RECORD HIGH MINIMUMS FOR THE DATE.

SITE 	NEW RECORD 	OLD RECORD/YEAR
AMG 	78 		76/2011
GNV	77		76/1992

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  73  90  65  93 /  60   0  10  10
SSI  76  91  74  89 /  50  10  10  10
JAX  75  92  71  92 /  30  30  10  10
SGJ  77  91  74  90 /  30  50  20  10
GNV  75  92  69  93 /  30  50  20  10
OCF  75  92  71  94 /  30  60  30  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR BAKER-CLAY-
     COLUMBIA-DUVAL-FLAGLER-HAMILTON-NASSAU-PUTNAM-ST JOHNS-
     SUWANNEE.

GA...HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR APPLING-ATKINSON-
     BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-COASTAL GLYNN-
     COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-
     WARE-WAYNE.

AM...NONE.
&&

ENYEDI/SHULER/
Hazardous weather outlook, Jul 28, 3:28 PM EDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
328 PM EDT MON JUL 28 2014

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-291000-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
328 PM EDT MON JUL 28 2014

...SEVERE THUNDERSTORM WATCH IN EFFECT FOR PORTIONS OF SOUTHEAST
GEORGIA...

...HEAT ADVISORY FOR ALL OF SOUTHEAST GEORGIA AND PORTION OF
NORTHEAST FLORIDA THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST
GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

AFTERNOON TEMPERATURES IN THE MID TO UPPER 90S WILL COMBINE WITH THE
HUMIDITY TO PRODUCE HEAT INDICES OF 105 TO 110 DEGREES ACROSS MUCH
OF THE AREA. A HEAT ADVISORY IS IN EFFECT FOR AREAS ALONG AND NORTH
OF THE I-10 CORRIDOR AS WELL AS ALONG THE I-95 CORRIDOR THAT
INCLUDES THE JACKSONVILLE METRO AREA AND ST AUGUSTINE.

STRONG STORMS WILL BE POSSIBLE ACROSS THE REGION THROUGH THE EVENING.

SEVERE STORMS WILL BE POSSIBLE IN SOUTHEAST GEORGIA NEAR THE
ALTAMAHA RIVER...WHERE A SEVERE THUNDERSTORM WATCH IS IN EFFECT. THE
MAIN HAZARDS FROM THESE STORMS WILL BE DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY...

SCATTERED MAINLY AFTERNOON THUNDERSTORMS ARE FORECAST FOR MAINLY
NORTHEAST FLORIDA ON TUESDAY AND THEN RETURN AREA WIDE BY THE END
OF THE WEEK INTO NEXT WEEKEND. SOME OF THE STORMS WILL PRODUCE STRONG
AND GUSTY WINDS...FREQUENT LIGHTNING...AND LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME BUT MAY BE NEED
THIS AFTERNOON.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

LS

In the hours before

Special weather statement, Jul 28, 2:20 PM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
220 PM EDT MON JUL 28 2014

FLZ025-032-281900-
CLAY-DUVAL-
220 PM EDT MON JUL 28 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CLAY AND DUVAL
COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 300 PM EDT...

AT 221 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTH OF BALDWIN...MOVING EAST
AT 20 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
MAXVILLE...BALDWIN...WHITEHOUSE AIR FIELD...CECIL FIELD...OAKLEAF
PLANTATION...CISCO GARDENS...JACKSONVILLE HEIGHTS...NORMANDY...
BELLAIR AND NAS JAX THROUGH 300 PM EDT. HAIL UP TO THREE QUARTER INCH
IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG
WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3014 8154 3015 8203 3028 8204 3035 8197
      3044 8155
TIME...MOT...LOC 1821Z 267DEG 17KT 3024 8193

SHULER
Special weather statement, Jul 28, 3:48 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
348 PM EDT MON JUL 28 2014

FLZ032-037-282030-
CLAY-PUTNAM-
348 PM EDT MON JUL 28 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CLAY AND PUTNAM
COUNTIES FOR STRONG WINDS VALID UNTIL 430 PM EDT...

AT 349 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER LAKE GENEVA...MOVING EAST AT 25
MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND KEYSTONE
HEIGHTS...LAKE GENEVA...PUTNAM HALL...MELROSE LANDING...FLORAHOME...
MANNVILLE...HOLLISTER...CARRAWAY AND BARDIN THROUGH 430 PM EDT. GUSTY
WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2978 8156 2954 8162 2967 8205 2980 8205
TIME...MOT...LOC 1949Z 283DEG 21KT 2975 8201

ZIBURA
Special weather statement, Jul 28, 4:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
421 PM EDT MON JUL 28 2014

FLZ032-037-282045-
CLAY-PUTNAM-
421 PM EDT MON JUL 28 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CLAY AND PUTNAM
COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 445 PM
EDT...

AT 421 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 8 MILES NORTHWEST OF BOSTWICK...MOVING
EAST AT 20 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND BOSTWICK THROUGH 445 PM EDT. EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2990 8161 2977 8155 2969 8156 2976 8181
      2990 8178
TIME...MOT...LOC 2021Z 279DEG 22KT 2983 8173

ZIBURA

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 3:17 AM EDTHeat AdvisoryJAXBaker, Flagler, Nassau, Suwannee16 hr
Jul 28, 2:20 PM EDTSpecial Weather StatementJAXDuval40 min
Jul 28, 3:48 PM EDTSpecial Weather StatementJAXPutnam42 min
Jul 28, 6:17 PM EDTSpecial Weather StatementJAXAtkinson43 min
Jul 28, 6:26 PM EDTSevere Thunderstorm WarningJAXAtkinson, Coffee20 min
Jul 28, 6:43 PM EDTSpecial Weather StatementJAXAtkinson32 min

Nearby

Special Weather Statements in Florida, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.